Cross Reference Up

Kulikova, AA and Prokhorov, YV (2005). Completely asymmetric stable laws and Benfordís law. Theory of Probability and its Application 49(1), pp. 163-169.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Kulikova, AA, Prokhorov, YV and Khokhlov, VI (2006). H.F.D. (H-function Distribution) and Benford's Law. I. Theory of Probability & Its Applications 50(2), pp. 311-315 . DOI:10.1137/S0040585X97981706. View Complete Reference Online information Works that this work references No Bibliography works reference this work